| Model Number |
H7493941812220 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event was unknown.First date of the month of the aware date was selected.Initial reporter facility name: (b)(6).
Event or Problem Description
It was reported that stent damage occurred.A 2.25 x 12mm synergy xd drug eluting stent was advanced for treatment but could not cross the lesion.The stent was observed to be damaged.No patient complications were reported.